Items where Author is "Chen, Wenjing"
Group by: Item Type | No Grouping Jump to: Article Number of items: 2. ArticleChen, Wenjing and Yu, Fang (2024) Schrödinger–Hardy system without the Ambrosetti–Rabinowitz condition on Carnot groups. Electronic Journal of Qualitative Theory of Differential Equations, 2024 (23). pp. 1-21. ISSN 1417-3875 Chen, Wenjing and Deng, Shengbing (2015) Existence of solution for a Kirchhoff type problem involving the fractional p-Laplace operator. Electronic Journal of Qualitative Theory of Differential Equations, 2015 (87). pp. 1-8. ISSN 1417-3875 |